# SDR UF6A990807

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: JD551J0006000
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - CRACK IN THE LEFT HORIZONTAL STABILIZER TRAILING EDGE AT STATION 45.72.  MAINTENANCE REPAIRED DAMAGE.  ALL WORK WAS DONE IAW BAE ATP SRM 51-60-01 FIGURE 1.  (M)
